# SDR FDKA200704149

- Difficulty date: April 4, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,765 hours, 14,596 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6005 ATL-ROA (0745 PHX LCL).  CREW ABORTED T/O DUE TO BAGGAGE DOOR WARNING INDICATION.  RAMP REPORTED DOOR HANDLE WAS NOT SECURED FULLY.  MX INSPECTED DOOR, NO DEFECTS.
